# SDR ASOA201706253212

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 37,968 hours, 29,925 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED STRONG OIL ODOR FROM THE ENGINES IN FLIGHT. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NR 1 ENGINE.
